# SDR AALA201912099011

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 83,140 hours, 9,939 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DET5501
- Part serial: 03224
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE LAVATORY EICAS LIGHT ON. REPLACED 4R LAV SMOKE DET IAW AMM 26-13-01.
